MathSciNet Relay Station
MathSciNet bibliographic data
MR2492364 (2009m:11046) 11D79 (11A05 11A25)
Ustinov, A. V. On the number of solutions of the congruence $xy\equiv l\pmod q$ under the graph of a twice continuously differentiable function. (Russian) Algebra i Analiz 20 (2008), no. 5, 186--216; translation in St. Petersburg Math. J. 20 (2009), no. 5, 813–836
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement